JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 7, Issue 4, Article 146
On a Conjecture of Qi-type Integral Inequalities

    Authors: Ping Yan, Mats Gyllenberg,  
    Keywords: Integral inequality, Cauchy mean value theorem, Mathematical induction.  
    Date Received: 31/05/06  
    Date Accepted: 15/06/06  
    Subject Codes:


    Editors: Lars-Erik Persson,  

A conjecture by Chen and Kimball on Qi-type integral inequalities is proven to be true.

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login